Alert archive / New Jersey / Gale Watches in 2018

Gale Watch 25, NWS Philadelphia/Mount Holly

November 14, 2018

NWS Philadelphia/Mount Holly issued this gale watch at Nov 14, 2018, 4:04 AM EST. It took effect at Nov 15, 2018, 6:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 14, 2018, 4:04 AM EST (09:04 UTC)
In effect from
Nov 15, 2018, 6:00 AM EST
Expired
Nov 14, 2018, 3:32 PM EST
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

132 
WHUS71 KPHI 140904
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
404 AM EST Wed Nov 14 2018

ANZ450>455-142200-
/O.CON.KPHI.SC.Y.0100.000000T0000Z-181114T2300Z/
/O.NEW.KPHI.GL.A.0025.181115T1100Z-181116T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
404 AM EST Wed Nov 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE
THURSDAY NIGHT...

The National Weather Service in Mount Holly has issued a Gale 
Watch, which is in effect from Thursday morning through late 
Thursday night.

* WINDS AND SEAS...Northwest winds 15 to 20 knots today with 
  gusts up to 25 knots this morning. Seas 3 to 6 feet.

* GALE WATCH WINDS AND SEAS...East winds increasing to 25 to 35
  knots with gusts up to 45 knots for Thursday into Thursday 
  night. Seas building to 8 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

A Gale Watch is issued when there is a risk of gale force winds 
of 34 to 47 knots. It is intended to provide additional lead time 
for mariners who may wish to consider altering their plans.

&&

$$

ANZ430-431-142200-
/O.CON.KPHI.SC.Y.0100.000000T0000Z-181114T1700Z/
/O.NEW.KPHI.GL.A.0025.181115T1100Z-181116T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
404 AM EST Wed Nov 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...
...GALE WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE
THURSDAY NIGHT...

The National Weather Service in Mount Holly has issued a Gale
Watch, which is in effect from Thursday morning through late
Thursday night.

* WINDS AND SEAS...Northwest winds 15 to 20 knots with gusts up to
  25 knots this morning. Waves 2 to 4 feet.

* GALE WATCH WINDS AND SEAS...East winds increasing to 20 to 30
  knots with gusts up to 40 knots for Thursday into Thursday 
  night. Waves building to 2 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

A Gale Watch is issued when there is a risk of gale force winds 
of 34 to 47 knots. It is intended to provide additional lead time 
for mariners who may wish to consider altering their plans.

&&

$$

Iovino
2 follow-up statements
817 
WHUS71 KPHI 141653
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1153 AM EST Wed Nov 14 2018



ANZ430-431-150600-
/O.EXP.KPHI.SC.Y.0100.000000T0000Z-181114T1700Z/
/O.CON.KPHI.GL.A.0025.181115T1100Z-181116T1100Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1153 AM EST Wed Nov 14 2018

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
LATE THURSDAY NIGHT...
...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON EST TODAY...

* GALE WATCH WINDS AND SEAS...East winds increasing to 20 to 30 
  knots with gusts up to 40 knots for Thursday into Thursday 
  night. Waves building to 2 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

ANZ450>455-150600-
/O.CON.KPHI.SC.Y.0100.000000T0000Z-181114T2300Z/
/O.CON.KPHI.GL.A.0025.181115T1100Z-181116T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1153 AM EST Wed Nov 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH
LATE THURSDAY NIGHT...

* WINDS AND SEAS...Northwest winds 15 to 20 knots today with gusts
  up to 25 knots. Seas 3 to 6 feet.

* GALE WATCH WINDS AND SEAS...East winds increasing to 25 to 35
  knots with gusts up to 45 knots for Thursday into Thursday 
  night. Seas building to 8 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce wave conditions that are hazardous to
small craft. Inexperienced mariners, especially those operating a
small vessel, should avoid navigating in these conditions.

A Gale Watch is issued when there is a risk of gale force winds
of 34 to 47 knots. It is intended to provide additional lead time
for mariners who may wish to consider altering their plans.

&&

$$
281 
WHUS71 KPHI 142032
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
332 PM EST Wed Nov 14 2018

ANZ452>455-150945-
/O.CON.KPHI.SC.Y.0100.000000T0000Z-181114T2300Z/
/O.UPG.KPHI.GL.A.0025.181115T1100Z-181116T1100Z/
/O.NEW.KPHI.GL.W.0037.181115T1400Z-181116T2300Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
332 PM EST Wed Nov 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 9 AM THURSDAY TO 6 PM EST FRIDAY...

The National Weather Service in Mount Holly has issued a Gale
Warning, which is in effect from 9 AM Thursday to 6 PM EST
Friday. The Gale Watch is no longer in effect.

* WINDS AND SEAS...Northwest winds gusting to 25 kt late this
  afternoon will diminish this evening. 

* GALE WARNING WINDS AND SEAS...Northwest winds gusting to 25 kt
  late this afternoon will diminish this evening. East to 
  northeast winds increasing to 25 to 35 kt with gusts up to 45 kt
  Thursday morning into Thursday evening, shifting to west to 
  northwest overnight Thursday into Friday. Seas building to 7 to 
  12 feet through the day Thursday, continuing into Thursday night
  and Friday, then subsiding later Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ450-451-150945-
/O.CON.KPHI.SC.Y.0100.000000T0000Z-181114T2300Z/
/O.UPG.KPHI.GL.A.0025.181115T1100Z-181116T1100Z/
/O.NEW.KPHI.GL.W.0037.181115T1800Z-181116T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
332 PM EST Wed Nov 14 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 1 PM THURSDAY TO 6 PM EST FRIDAY...

The National Weather Service in Mount Holly has issued a Gale
Warning, which is in effect from 1 PM Thursday to 6 PM EST
Friday. The Gale Watch is no longer in effect.

* WINDS AND SEAS...Northwest winds gusting to 25 kt late this
  afternoon will diminish this evening. 

* GALE WARNING WINDS AND SEAS...East to northeast winds 
  increasing to 25 to 35 kt with gusts up to 45 kt Thursday 
  morning into Thursday evening, shifting to west to northwest 
  overnight Thursday into Friday. Seas building to 7 to 12 feet 
  through the day Thursday, continuing into Thursday night and 
  Friday, then subsiding later Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-150945-
/O.UPG.KPHI.GL.A.0025.181115T1100Z-181116T1100Z/
/O.NEW.KPHI.GL.W.0037.181115T1400Z-181116T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
332 PM EST Wed Nov 14 2018

...GALE WARNING IN EFFECT FROM 9 AM THURSDAY TO 6 PM EST FRIDAY...

The National Weather Service in Mount Holly has issued a Gale
Warning, which is in effect from 9 AM Thursday to 6 PM EST
Friday. The Gale Watch is no longer in effect.

* WINDS AND SEAS...East to northeast winds increasing to 25 to 35
  kt with gusts up to 45 kt Thursday morning into Thursday
  evening, shifting to west to northwest overnight Thursday into
  Friday. Seas building to 3 to 6 feet through the day Thursday, 
  continuing into Thursday night and Friday, then subsiding later 
  Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Nov 13, 9:24 PM EST, 6 hours 40 minutes earlier.

Area forecast discussion, Nov 13, 9:24 PM EST, 6 hours 40 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
924 PM EST Tue Nov 13 2018

.SYNOPSIS...
Low pressure is moving into Atlantic Canada this evening. High
pressure will gradually build in from the west through Wednesday,
before moving across to the north of our area on Wednesday night
and Thursday. An area of low pressure will develop near the
panhandle of Florida late Wednesday, then track northeast along
the coast of the Mid Atlantic Thursday into Thursday night
before heading northeast into Atlantic Canada Friday. High
pressure will then return later Friday through the weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Forecast remains on track as of 9:30 pm. Light precip passing
south of Delmarva is drying up, and precip chances continue to
diminish over the next couple of hours.

Clouds will gradually start breaking up through the night. A
few flurries could make their way into Carbon and Monroe but at
this point expect it to generally be dry tonight. Temperatures
will drop to near or below freezing across most of the CWA, but
the winds and clouds will prevent a big plunge in temps, and
also should limit city/suburb differences.

&&

.SHORT TERM / WEDNESDAY THROUGH 6 AM WEDNESDAY/...
High pressure will be building in from the west on Wednesday
with drying at all levels. Winds will remain a bit gusty as
pressures continue rising but generally expecting gusts no
higher than 20-25 mph. The drying should allow a decent amount
of sunshine, but with strong cold advection, temps will struggle
to rise much, with most of the region having their coldest day
of the season thus far. Many areas will get stuck in the 30s
while warmer areas should reach the lower 40s. The extremes will
be the Poconos, where it will likely stay near freezing, and far
southern DE/NJ, where temps may read the middle 40s.

&&

.LONG TERM /WEDNESDAY THROUGH TUESDAY/...
The first winter weather event of the season is gearing up to
impact the Mid-Atlantic and Northeast Thursday through Friday as
a developing nor'easter slides along the coast.

High pressure centered over the eastern Great Lakes Wednesday
evening will build east overnight, and then parks itself over
new England through the end of the work week. Unusually cold air
will be in place during this time. Meanwhile, 500 mb closed low
over the Gulf Coast will track east Wednesday night, and
surface low pressure develops and begins to intensify over the
Southeast. The surface low will track along the coast Thursday
and Thursday night, will be just south of NYC by Friday morning,
then departs during the day with the 500 mb low following
behind it.

Overrunning precip develops out ahead of the low late Wednesday
night, and some rain and/or a wintry mix will move into
southern portions of Delmarva. Going through Thursday morning,
with temperatures below freezing for for most of the region,
precip starts out as snow for all but southern DE and extreme
southeast NJ. Up to an inch of snow will fall across southern NJ
and Delmarva, and between 1 and 2 inches of snow will fall
along and south of I-78 through midday Thursday before warmer
air surges northward and changes precip to all rain. A prolonged
period of moderate to locally heavy rain at times will then
fall through Friday.

North of I-78, a prolonged period of snow will fall through the
day Thursday. As the warmer air continues to lift to the north,
a shallow layer of below freezing temperatures will remain in
place. 850-750 mb temps will warm to +4C to +5C, and this sets
the stage for a period of freezing rain across the southern
Poconos, the Lehigh Valley, and northern NJ Thursday night and
Friday morning. Up to 1/4" of ice is possible for the southern
Poconos, and up to 1/10" of ice is possible from along I-78 to
I-80.

Surface low pressure, followed by the 500 mb low, will then
quickly track from NYC to the Canadian Maritimes on Friday.
Precip tapers off from south to north.

High pressure then builds in from the north and west for the
weekend. Conditions should be dry, and highs will generally
range from the upper 30s in the southern Poconos, to the 40s for
most of the region, to the low 50s for southern Delmarva.

Some upper levels disturbances may pass through the region for the
start of the new work week. Will carry slight chance/low chance PoPs
for now.

&&

.AVIATION /03Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Mostly VFR conditions. There is a small chance for
MVFR ceilings redeveloping, primarily across the Lehigh Valley
for a brief period around 06Z, but the chance is too low to
include in the TAFs at this time. Northwest wind 8 to 12 knots
gusting around 18 to 22 knots. High confidence overall, low
confidence on the potential for low clouds late tonight.

Wednesday...VFR expected. Northwest winds continued 10-15 knots
gusts 20-25 knots. High confidence.

Outlook...
Wednesday night...Mainly VFR conditions expected. Winds becoming
light and variable, shifting to northeast. High confidence.

Thursday through Friday...Deteriorating conditions through the
day Thursday. Precipitation will overspread the terminals from
south to north with MVFR or lower conditions expected. Precip
may start as snow as far southeast as ILG/PHL/PNE/TTN, then
shift to FZRA/PL before going to rain potentially late, though
odds of plain RA at ABE/RDG are lower. Precip will continue
through Thursday night, gradually ending from south to north
Friday afternoon. Northeast winds around 10 to 20 knots
(strongest towards KACY) with gusts of 25 to 30 knots possible
through Thursday night becoming northwest around 10 to 20 knots
with gusts up to 30 knots possible on Friday. Wind shear likely
Thursday night into Friday. Low confidence.

Friday night through Sunday...Improving conditions Friday night
with a return to VFR expected to occur late. West to northwest
winds around 10 to 15 knots Saturday, lighter Sunday.

&&

.MARINE...
Low pressure is moving up towards Atlantic Canada. Winds
northwest for rest of this afternoon and tonight. Wind gusts
will generally range 25 to 30 knots. As a result, a Small Craft
Advisory remains in effect for our coastal waters and for
Delaware Bay.

Waves on our ocean waters are expected to build to 5 to 7 feet.
Waves on Delaware Bay should increase to 2 to 4 feet.

Wednesday...Small Craft Advisory conditions continue through
Wednesday. Northwest winds will diminish later in the day. Seas
are expected to drop below 5 feet Wednesday afternoon.

Outlook...

Wednesday night...winds diminish as high pressure shifts to the
northeast. Looks like we may drop below small craft advisory for
a time.

Thursday through Friday...Winds and seas will increase
as a coastal storm develops to our south and starts to move up
over our waters. Seas will build on Thursday becoming 6 to 12
feet. East to northeast winds will increase during the day
Thursday, increasing to 20 to 30 knots overnight with higher
gusts. Winds will turn to the northwest on Friday, remaining
around 15 to 25 knots. Gale Warnings seem likely for later
Thursday through Friday.

Friday night...Gale force gusts are expected to end before
Friday night but Small Craft Advisory conditions will continue.
The northwest winds will start to diminish overnight and lose
their gustiness by early Saturday morning. Seas are expected to
drop below 5 feet Friday night.

Saturday...Sub-Small Craft Advisory conditions expected.
Northwest winds around 10 to 15 knots. Seas around 2 to 4 feet.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EST Wednesday for ANZ450>455.
     Small Craft Advisory until noon EST Wednesday for ANZ430-431.

&&

Synopsis...Meola/99
Near Term...Johnson/MPS/99
Short Term...99
Long Term...MPS
Aviation...Iovino/Johnson/Meola/99
Marine...Iovino/Meola/99
Hazardous weather outlook, Nov 13, 11:58 PM EST, 4 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1158 PM EST Tue Nov 13 2018

NJZ001-007>010-PAZ054-055-060>062-103-105-150500-
Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh-
Northampton-Western Montgomery-Upper Bucks-
1158 PM EST Tue Nov 13 2018

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A coastal storm may bring heavy precipitation and gusty winds to the
area Thursday into Friday. A wintry mix is likely with some snow and
ice accumulation possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-101-102-104-
106-150500-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Delaware-Philadelphia-Western Chester-
Eastern Chester-Eastern Montgomery-Lower Bucks-
1158 PM EST Tue Nov 13 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, southern New Jersey and southeast
Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A coastal storm may bring heavy rain and gusty winds to the area
Thursday into Friday. A brief period of wintry mix is also possible.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ430-431-450>455-150500-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1158 PM EST Tue Nov 13 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Gale force winds are possible Wednesday and Thursday through Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 3:23 PM ESTWind AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean39 hr
Nov 14, 3:31 PM ESTWinter Weather AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Hunterdon and 9 more29 hr
Nov 14, 3:32 PM ESTGale WarningPHI24 hr

Nearby

Gale Watches in New Jersey, 2018Every gale watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.